# SDR AWXA0002264

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N7130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME OF WING TO BODY SUPPORT STRUCTURE LOWER TEE CHORD STA 900 RBL 2 TO LBL 9.  FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED SECTION OF TEE CHORD ON BOTH SIDES OF FRAME.  FABRICATED TEE CHORD AND REPAIR PARTS AND INSTALLED IAW SRM 51-20-01 PAGE 6, SRM 51-70-12 PAGE 1.
